# SDR SWAA022361

- Difficulty date: October 5, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 32,888 hours, 29,746 cycles
- Engine: Ge CFM563B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Part number: 1663M24P
- Condition: Shingled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK AFTER TAKEOFF, NR 2 ENGINE NOISE WAS NOTICED ALONG WITH ENGINE VIBRATION METER FLUCTUATIONS.  FOUND (4 EA) BLADES SHINGLED NR 38, NR 1, NR 2 AND NR 3.  UNSHINGLED BLADES PER MM.
